# SDR R61A201904260490

- Difficulty date: April 26, 2019
- Submitted: May 13, 2019
- Operation: Air carrier
- Aircraft: N649RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000070
- Aircraft time: 39,837 hours, 24,805 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 17062642602
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AC WAS IN FOR HVY CK FOUND RIGHT HORIZONTAL STABILIZER RIB 12 CRACKED (0.25" LONG CRACK) AT LOWER FORWARD FLANGE. MX REMOVED AND REPLACED PN 170-62642-602 IAW SRM 51-41-01, 51-41-02. AC REMAINS IN YRQ FOR COMPLETION.
